# SDR SIMA20130310001

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 32,365 hours, 30,163 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3577 THE CREW REPORTED THE CABIN FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED FLASHLIGHT CONNECTOR.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
